Refereed journal article or data article (A1)

The weak Harnack inequality for unbounded supersolutions of equations with generalized Orlicz growth




List of Authors: Benyaiche Allami, Harjulehto Petteri, Hästö Peter, Karppinen Arttu

Publisher: ACADEMIC PRESS INC ELSEVIER SCIENCE

Publication year: 2021

Journal: Journal of Differential Equations

Journal name in source: JOURNAL OF DIFFERENTIAL EQUATIONS

Journal acronym: J DIFFER EQUATIONS

Volume number: 275

Number of pages: 25

ISSN: 0022-0396

eISSN: 1090-2732

DOI: http://dx.doi.org/10.1016/j.jde.2020.11.007

Self-archived copy’s web address: https://arxiv.org/abs/2006.06276


Abstract
We study unbounded weak supersolutions of elliptic partial differential equations with generalized Orlicz (Musielak-Orlicz) growth. We show that they satisfy the weak Harnack inequality with optimal exponent provided that they belong to a suitable Lebesgue or Sobolev space. Furthermore, we establish the sharpness of our central assumptions. (C) 2020 Elsevier Inc. All rights reserved.

Downloadable publication

This is an electronic reprint of the original article.
This reprint may differ from the original in pagination and typographic detail. Please cite the original version.




Last updated on 2021-24-06 at 11:55